IEEE - Institute of Electrical and Electronics Engineers, Inc. - Modified Repetitive Control Design for Nonlinear Systems With Time Delay Based on T–S Fuzzy Model

Author(s): Rathinasamy Sakthivel ; Palanisamy Selvaraj ; Boomipalagan Kaviarasan
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 2020
Volume: 50
Page(s): 646 - 655
ISSN (Electronic): 2168-2232
ISSN (Paper): 2168-2216
DOI: 10.1109/TSMC.2017.2756912
Regular:

In this paper, based on the Takagi-Sugeno fuzzy model approach, a novel output feedback control strategy is developed for a class of continuous-time nonlinear time delay systems via modified... View More

Advertisement